# SDR VNAA202504160035

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT F.S.1020 BETWEEN STRINGERS 20L AND 21L. CORRECTIVE ACTION: REPAIRED DENT IN FUSELAGE SKIN AT FS1020 BETWEEN STGR21L - 20L,- COMPLIED WITH REO 670-53-61-2429-REV --(P2), DATE 2024-12-31.   MM670-35005-1
